# SDR SWAA2020042234838

- Difficulty date: March 28, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND A/C BAY EVIDENCE OF CRACK AT FASTENER ON VAPOR BARRIER ATTACH ANGLE AT STA 663 APPROX RBL 9 / TRIMMED DAMAGED VAPOR BARRUER ATTACH ANGLE OUT FROM R/H STA 663 VAPOR BARRIER; FABRICATED P/N 4064019 00001 REPAIR ANGLE ; P/N 4064019 000002 REPAIR SPLICE ANGLE; PERFORMED HFEC IN INITIAL REPAIR HOLES; AND CUT OUT EDGES (FOUND NO DEFECTS) INSTALLED -1; -2; REPAIR ANGLE; CAPS SEALED FASTENERS C/T FUEL TANK AND AFT OF VAPOR BARRIER; PERFORMED ELECTRICAL REISTANCE CHECK (FOUND IT ACCEPTABLE 0.35 MR; 0.5 MR; 0.5 MSL MAX) APPLIED C.I.C AND LEAK CHECKED REPAIR AREA (FOUND IN LEAK). I/A/W SRM: 57-10-10-2R-5; SRM- 51-40-02-0G-0; SWPM: 20-20-00; AMM: 28-11-00-400-801.
